# SDR MWEA00495

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 591384044
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT AILERON MOST OUTBOARD LEADING EDGE ACCESS PANEL IS GOUGED.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
